# SDR AALA20170303009

- Difficulty date: March 2, 2017
- Submitted: March 3, 2017
- Operation: Air carrier
- Aircraft: N970NN
- Make and model: Boeing 737823
- Aircraft serial: 31218
- Aircraft time: 6,018 hours, 2,416 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED. EMERGENCY EXIT AISLE LIGHT AT ROW 15 HAS A BROKEN LENS COVER. REPLACED LENS COVER IAW AMM 33-51-03. OPERATIONAL CHECK GOOD.
